BibTeX record journals/ijufks/Vejnarova00

download as .bib file

@article{DBLP:journals/ijufks/Vejnarova00,
  author       = {Jirina Vejnarov{\'{a}}},
  title        = {Conditional Independence Relations in Possibility Theory},
  journal      = {Int. J. Uncertain. Fuzziness Knowl. Based Syst.},
  volume       = {8},
  number       = {3},
  pages        = {253},
  year         = {2000},
  url          = {https://doi.org/10.1142/S0218488500000186},
  doi          = {10.1142/S0218488500000186},
  timestamp    = {Thu, 18 Jun 2020 22:13:53 +0200},
  biburl       = {https://dblp.org/rec/journals/ijufks/Vejnarova00.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}